# SDR SIMA20130722005

- Difficulty date: July 22, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 36,670 hours, 30,682 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR EMERGENCY LIGHT INOPERATIVE.  R & R MAIN CABIN DOOR EMERGENCY LIGHT BULB IAW AMM 33-50-10.
